# SDR DALA2022110807214

- Difficulty date: November 6, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 70,881 hours, 28,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9434358) DURING INSPECTION FOUND EMERG LIGHTS OUT FROM SEATS 23DEF TO AFT RT SVC DOOR. REPLACED BATTERY PACK AND CHARGER PER B737 AMM 33-51. OPS OK.
